And if not what are the reactions?my grandson has been taking adderal 30 mg for years he's 11 and sometimes he misses his meds one time it was a week isn't that bad ?? i did notice he was very anxious not concentrating or listening basicly climbing the walls also is it a law recently that a child taking adderall has to go to a psychologist once a month??? thank julie concerned gran
This from https://www.drugs.com/cdi/adderall-xr.html
"Do not suddenly stop taking Adderall XR extended-release capsules. If you do, you may have WITHDRAWAL symptoms. These may include feeling unwell or unhappy, anxious or irritable, dizzy, confused, or sluggish. You may also have nausea, unusual skin sensations, mood swings, headache, trouble sleeping, or sweating. If you need to stop Adderall XR extended-release capsules, your doctor will lower your dose over time."
- Adderall XR Information for Consumers
- Adderall XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 2 Apr 2011 • 1 answer
Posted 13 Aug 2012 • 1 answer
Posted 17 Nov 2012 • 4 answers
Posted 5 Mar 2015 • 1 answer